# SDR HNAA2021022500058

- Difficulty date: February 1, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 46,604 hours, 44,201 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 65 L-SHAPE PROFILE IS CORRODED ON THE LOWER END JUST ABOVE THE DOOR.  PERFORMED REPAIR OF FR 65 L-SHAPE PROFILE ON THE LOWER END JUST ABOVETHE DOOR SILL IAW EMB 145 SRM 53-31-04 ITEM 4,FIG 212 AND PIEDMONT EO1-53-21-0029.
